How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Doctor (other than dermatologist)
Category: Dermatology
Satisfied Customers: 29053
Experience:  MD
23744323
Type Your Dermatology Question Here...
Dr Basu is online now

I HAVE BOILS WITH PAINS AND SEVERE HEADACHE ON MY RIGHT HAND

Customer Question

I HAVE BOILS WITH PAINS AND SEVERE HEADACHE ON MY RIGHT HAND SIDE OF MY EAR AND NECK AND AFTER TAKING MEDICATION LIKE, VIRALEX 200 AN ACYCLOVIR DRUG AND OINTMENT TO RUB THE AREA, IT BROUGHT OUT SORE. THEY ARE TINY BOILS LIKE RASHES.
Submitted: 4 years ago.
Category: Dermatology
Expert:  Dr Basu replied 4 years ago.

Mysticdoc :

Hi there,

I am Mysticdoc, experienced Internal Medicine Specialist.

I am here to help you with your concerns.

Mysticdoc :

Based on your description, this sounds like shingles rash.

Mysticdoc :

Shingles caused by the reactivation of the chicken pox virus.

Mysticdoc :

This responds well to acyclovir 800 mg 3 times daily for 7 to 10 days.

Mysticdoc :

Valacyclovir tablets are another good option.

Mysticdoc :

The side effects are less with valacyclovir.

Mysticdoc :

But acyclovir at the above dosage should be fine, if valacyclovir is not available.

Mysticdoc :

It is better if you can post a picture here for further confirmation.

Mysticdoc :

Best wishes,

Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!

Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Related Dermatology Questions